MAUDE Adverse Event Report: DEPUY MITEK LLC US ULTRA AGGRESSIVE PLUS 4.0MM 5PK; ARTHROSCOPE

DEPUY MITEK LLC US ULTRA AGGRESSIVE PLUS 4.0MM 5PK; ARTHROSCOPE
Catalog Number 283429
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that the ultra aggressive plus 4.0mm device had a foreign substance in the packaging (fmip-inorganic).This event did not occur during surgery.There were no adverse consequences to the patient.The exact date of the event was not reported, however, it was reported that the event occurred in 2025.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary: the product has not returned to j&j medtech orthopaedics, however photos were provided for evaluation.Visual inspection of the returned photos found a particle on the packaging tray.No other anomalies were noted.The manufacturer performed an investigation of the photos with the following results: walking process was performed in depuy manufacturing line and the below conditions were found: 1.The plastic components (hubs and rings) were received with loose particles 2.The nests of the induction welder machine were found with the loose particles.3.Containers (bins) with subassemblies in manufacturing line were found with loose particles.4.Grease application workstation was found with loose particle in the nest when the subassemblies were placed.5.Cleaning frequency is not proper followed as it is stated in the procedure.No corrections are taken since none of the parts were returned.Supplier open internal capa to perform a deep analysis to find the potential causes and determine the corrective / preventive actions.The overall complaint was confirmed as the observed condition of the ultra aggressive plus 4.0mm 5pk would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the photos received and possible cause cannot be established.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device lot number, and no non-conformance was identified.

Brand Name
ULTRA AGGRESSIVE PLUS 4.0MM 5PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22185452
Report Number1221934-2025-02155
Device Sequence Number20933027
Product Code HRX
UDI-Device Identifier10886705022229
UDI-Public(01)10886705022229(10)M2501001(17)291231
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K131191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283429
Device Lot NumberM2501001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown